MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-12-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-12-T
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: not applicable as the device was not implanted.
 
Event or Problem Description
Healthcare professional reported "small piece of a metallic foreign body on the inferior aspect of the tissue expander just off from midline" and "another foreign body noted which was clear and had a bristle-like filamentous appearance" with a "static charge" on a tissue expander that was not implanted.Patient contact did not occur.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6.A further investigation has been completed and is consistent with the record.Review of dhr for work order 3392769 did not identify any deviations, errors, omissions or non-conformances that may be associated with the reported device event.All tissue expander were reviewed as part of the assembly operations and these tasks were performed according to applicable current procedures to ensure that assembly met the required specifications.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Photo analysis: visual analysis of the photographs identified black and orange particles were observed however this material cannot be measured and inspected because it was not sent to dal and either it is not possible to assess the device as workmanship.This case is assessed as possibly workmanship related, any observations which may be unacceptable per quality assurance inspection procedure (s) but cannot be verified by laboratory personnel to have been definitely caused by an error in device manufacturing/packaging.A further investigation was requested to determine if there this defect could be related to the manufacturing/packaging process.Based on the device analysis the final assessment is: observed a foreign material which could not be assessed as workmanship due to the lack of the physical device.Additional, changed, and/or corrected data: h.6 allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.

Brand Name
NATRELLE TE SMOOTH 133S-MX-12-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key9981125
Report Number9617229-2020-06771
Device Sequence Number3896592
Product Code LCJ
UDI-Device Identifier10888628044180
UDI-Public10888628044180
Combination Product (Y/N)N
Initial Reporter StateMI
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/22/2024
Device Model Number133S-MX-12-T
Device Catalogue Number133S-MX-12-T
Device Lot Number3392769
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2020
Supplement Date Received by Manufacturer06/08/2020
05/17/2021
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date04/06/2021
06/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;